# SDR DHLA201100516

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,669 hours, 32,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 238
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,958 hours, 2,049 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC CK FOUND EMERGENCY LIGHTS INOPERATIVE.  ACFT WAS GROUNDED.  R & R EMER LIGHTS BATTERY PACK IAW MMS 33-50-10.  OPS-CK-GOOD.
